# SDR FDEA201007152534

- Difficulty date: July 15, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 652241938
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH W/W CORROSION ON WEB AT STRINGER 18A FROM BS 920 TO 930 REMOVED SILL (WEB SHELF ON STRINGER 18A) AT BS 870 TO BS 950 LBL 55, FABRICATED SILL (WEB) FROM 7075O .080 DIM: 8.5" X 65.4, HEAT TREATMENT INSP 7075O TO T6 CONDITION IAW FASI REPORT 2-37153-801 REV A, LOCATED AND DRILLED WEB, TREATED AND PRIMED WEB PER SRM 51-30-5 & 51-10-2 REV 103 AND INSTALLED SILL (WEB) IAW BOEING DWG 65-  22419
